# SDR SWAA011592

- Difficulty date: May 29, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 33,506 hours, 31,267 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546546
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE FRAME CRACKED AT BS 747, BETWEEN STR 8L AND STR 9L.  REPAIRED FRAME PER SRM.
